Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 2012 (2012), Article ID 202987, 9 pages
http://dx.doi.org/10.1155/2012/202987
Research Article

On Functions of Bounded (p,k)-Variation

1Universidad Central de Venezuela, Caracas, Venezuela
2Universidad Nacional Abierta, Caracas, Venezuela

Received 7 April 2010; Accepted 24 November 2010

Academic Editor: Jürgen Appell

Copyright © 2012 N. Merentes et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

N. Merentes, S. Rivas, and J. L. Sanchez, “ On Functions of Bounded -Variation,” Journal of Function Spaces and Applications, vol. 2012, Article ID 202987, 9 pages, 2012. doi:10.1155/2012/202987